Alert archive / Alabama / Small Craft Advisories in 2011

Small Craft Advisory 31, NWS Mobile, AL

October 28, 2011

NWS Mobile, AL issued this small craft advisory at Oct 28, 2011, 3:46 AM CDT. It took effect at Oct 28, 2011, 7:00 PM CDT. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Oct 28, 2011, 3:46 AM CDT (08:46 UTC)
In effect from
Oct 28, 2011, 7:00 PM CDT
Expired
Oct 30, 2011, 10:43 AM CDT
In force
40 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

749 
WHUS74 KMOB 280846
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
346 AM CDT FRI OCT 28 2011

...COLD FRONTAL PASSAGE THIS AFTERNOON BRINGS SMALL CRAFT ADVISORY
CONDITIONS TONIGHT AND SATURDAY...

.A COLD FRONT IS FORECAST TO PASS ACROSS THE COASTAL WATERS THIS
AFTERNOON. OFFSHORE FLOW IS FORECAST TO STRENGTHEN TONIGHT WITH SEAS
BUILDING. 

GMZ630-650-655-670-675-281700-
/O.NEW.KMOB.SC.Y.0031.111029T0000Z-111030T0100Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
346 AM CDT FRI OCT 28 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 8 PM
CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 8 PM CDT
SATURDAY. 


* WINDS: NORTH WINDS INCREASE TO 20 TO 25 KNOTS WITH OCCASIONAL GUSTS
  AROUND 30 KNOTS TONIGHT. SIMILAR CONDITIONS ARE FORECAST TO PERSIST
  SATURDAY. 

* SEAS: BUILDING TO 4 TO 6 FEET NEAR SHORE TO 5 TO 7 FEET BEYOND 60
  NAUTICAL MILES. DUE TO THE PERSISTENT STRONG NORTHERLY FETCH...SEAS
  WILL CONTINUE TO BUILD SATURDAY TO 6 TO 8 FEET WELL OFFSHORE. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
9 follow-up statements
283 
WHUS74 KMOB 281623
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1123 AM CDT FRI OCT 28 2011

...COLD FRONTAL PASSAGE THIS AFTERNOON BRINGS SMALL CRAFT
ADVISORY CONDITIONS TONIGHT AND SATURDAY...

.A COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS THIS AFTERNOON.
OFFSHORE FLOW AND SEAS WILL INCREASE IN THE WAKE OF THE FRONT TONIGHT
AND SATURDAY.

GMZ630-650-655-670-675-290100-
/O.CON.KMOB.SC.Y.0031.111029T0000Z-111030T0100Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1123 AM CDT FRI OCT 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 8 PM CDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 8 PM CDT SATURDAY. 

* WINDS: NORTH WINDS INCREASE TO 20 TO 25 KNOTS WITH OCCASIONAL 
  GUSTS AROUND 30 KNOTS TONIGHT. SIMILAR CONDITIONS ARE FORECAST 
  TO PERSIST SATURDAY. 

* SEAS: BUILDING TO 4 TO 6 FEET NEAR SHORE TO 5 TO 7 FEET BEYOND 
  60 NAUTICAL MILES. DUE TO THE PERSISTENT STRONG NORTHERLY 
  FETCH...SEAS WILL CONTINUE TO BUILD SATURDAY TO 6 TO 8 FEET 
  WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
567 
WHUS74 KMOB 282320
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
620 PM CDT FRI OCT 28 2011

...SMALL CRAFT ADVISORY CONDITIONS TONIGHT AND SATURDAY...

.A STRONG OFFSHORE FLOW AND BUILDING SEAS FOLLOW FOR TONIGHT AND
SATURDAY IN THE WAKE OF A COLD FRONTAL PASSAGE.

GMZ630-650-655-670-675-290730-
/O.CON.KMOB.SC.Y.0031.111029T0000Z-111030T0100Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
620 PM CDT FRI OCT 28 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT SATURDAY.

* WINDS: NORTH WINDS INCREASE TO 20 TO 25 KNOTS WITH OCCASIONAL 
  GUSTS AROUND 30 KNOTS TONIGHT. SIMILAR CONDITIONS ARE FORECAST 
  TO PERSIST SATURDAY. 

* SEAS: BUILDING TO 4 TO 6 FEET NEAR SHORE TO 5 TO 7 FEET BEYOND 
  60 NAUTICAL MILES. DUE TO THE PERSISTENT STRONG NORTHERLY 
  FETCH...SEAS WILL CONTINUE TO BUILD SATURDAY TO 6 TO 8 FEET 
  WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
699 
WHUS74 KMOB 290716
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
216 AM CDT SAT OCT 29 2011

...SMALL CRAFT ADVISORY CONDITIONS TO CONTINUE THROUGH TODAY...

.A STRONG OFFSHORE FLOW AND BUILDING SEAS EXPECTED THROUGH THE DAY AS
STRONG HIGH PRESSURE BUILDS EASTWARD OVER THE DEEP SOUTH. 

GMZ630-650-655-670-675-291545-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-111030T0100Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
216 AM CDT SAT OCT 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS AROUND 30
  KNOTS THROUGH THE DAY.

* SEAS: 4 TO 6 FEET NEAR SHORE TO 6 TO 8 FEET BETWEEN 20 AND 60
  NAUTICAL MILES OUT. ROUGH CONDITIONS ON AREA BAYS AND COASTAL
  WATERWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
942 
WHUS74 KMOB 290831 CCA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
330 AM CDT SAT OCT 29 2011

...SMALL CRAFT ADVISORY CONDITIONS TO CONTINUE THROUGH TODAY...

.A STRONG OFFSHORE FLOW AND BUILDING SEAS EXPECTED THROUGH THE DAY AS
STRONG HIGH PRESSURE BUILDS EASTWARD OVER THE DEEP SOUTH. 

GMZ630-650-655-670-675-291700-
/O.COR.KMOB.SC.Y.0031.000000T0000Z-111030T0100Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
330 AM CDT SAT OCT 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS AROUND 30
  KNOTS THROUGH THE DAY.

* SEAS: 5 TO 7 FEET NEAR SHORE TO 7 TO 9 FEET BETWEEN 20 AND 60
  NAUTICAL MILES OUT. ROUGH CONDITIONS ON AREA BAYS AND COASTAL
  WATERWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
885 
WHUS74 KMOB 291620
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1120 AM CDT SAT OCT 29 2011

...SMALL CRAFT ADVISORY CONDITIONS TO CONTINUE THROUGH THIS EVENING...

.A STRONG OFFSHORE FLOW AND BUILDING SEAS EXPECTED THROUGH THE
DAY AS STRONG HIGH PRESSURE BUILDS EASTWARD OVER THE DEEP SOUTH.

GMZ630-650-655-670-675-300030-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-111030T0100Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1120 AM CDT SAT OCT 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS
EVENING. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS AROUND 
  30 KNOTS THROUGH THE DAY. 

* SEAS: 5 TO 7 FEET NEAR SHORE TO 7 TO 9 FEET BETWEEN 20 AND 60 
  NAUTICAL MILES OUT. ROUGH CONDITIONS ON AREA BAYS AND COASTAL 
  WATERWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
772 
WHUS74 KMOB 291951
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
251 PM CDT SAT OCT 29 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT SUNDAY...

.STRONG NORTH TO NORTHEAST WINDS WILL CONTINUE ACROSS THE MARINE AREA THROUGH
SUNDAY MORNING.

GMZ630-650-655-670-675-300400-
/O.EXT.KMOB.SC.Y.0031.000000T0000Z-111030T1600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
251 PM CDT SAT OCT 29 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM CDT SUNDAY.

* WINDS: NORTH WINDS 20 TO 25 KNOTS BECOMING NORTHEAST TONIGHT WITH
  OCCASIONAL GUSTS AROUND 30 KNOTS THROUGH MID-MORNING SUNDAY.

* SEAS: 5 TO 7 FEET NEAR SHORE TO 7 TO 9 FEET BETWEEN 20 AND 60 
  NAUTICAL MILES OUT. ROUGH CONDITIONS ON AREA BAYS AND COASTAL 
  WATERWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
960 
WHUS74 KMOB 300315
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1015 PM CDT SAT OCT 29 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT SUNDAY...

.STRONG NORTH TO NORTHEAST WINDS WILL CONTINUE ACROSS THE MARINE
AREA THROUGH SUNDAY MORNING.

GMZ630-650-655-670-675-301115-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-111030T1600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1015 PM CDT SAT OCT 29 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT SUNDAY. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS BECOMING NORTHEAST TONIGHT 
  WITH OCCASIONAL GUSTS AROUND 30 KNOTS THROUGH MID-MORNING 
  SUNDAY. 

* SEAS: 5 TO 7 FEET NEAR SHORE TO 7 TO 9 FEET BETWEEN 20 AND 60 
  NAUTICAL MILES OUT. ROUGH CONDITIONS ON AREA BAYS AND COASTAL 
  WATERWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
282 
WHUS74 KMOB 300848
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
348 AM CDT SUN OCT 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING...

.STRONG NORTHEAST WINDS WILL CONTINUE ACROSS THE MARINE AREA THIS
MORNING...BEFORE TRENDING LOWER INTO THE AFTERNOON.

GMZ630-650-655-670-675-301600-
/O.CON.KMOB.SC.Y.0031.000000T0000Z-111030T1600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
348 AM CDT SUN OCT 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS
MORNING. 

* WINDS: NORTHEAST WINDS 15 TO 20 KNOTS WITH FREQUENT GUSTS 20 TO 25
  KNOTS THROUGH MID-MORNING. WINDS TRENDING LOWER BY THE
  AFTERNOON...DECREASING TO 10 TO 15 KNOTS.  

* SEAS: 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET BETWEEN 20 AND 60
  NAUTICAL MILES OUT. CHOPPY TO ROUGH CONDITIONS ON AREA BAYS AND
  COASTAL WATERWAYS. SEAS LOWERING INTO THE AFTERNOON AS WINDS
  DECREASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
541 
WHUS74 KMOB 301543
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1043 AM CDT SUN OCT 30 2011

...THE SMALL CRAFT ADVISORY IS CANCELLED...

.THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY.

GMZ630-650-655-670-675-301645-
/O.CAN.KMOB.SC.Y.0031.000000T0000Z-111030T1600Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1043 AM CDT SUN OCT 30 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WIND HAS FALLEN BELOW ADVISORY CRITERIA MAKING CANCELLATION NECESSARY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 27, 11:45 PM CDT, 4 hours 1 minute earlier.

Area forecast discussion, Oct 27, 11:45 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
1145 PM CDT THU OCT 27 2011

.AVIATION...(06Z ISSUANCE)VFR THROUGH THE FORECAST. AS A FRONT
APPROACHES THE AREA LATE TONIGHT...IT IS EXPECTED TO STALL NORTH OF
THE AREA...THEN PUSH SOUTH ACROSS THE AREA LATE FRIDAY INTO FRIDAY
NIGHT. SOME MID LEVEL CLOUD IS EXPECTED TO MOVE OVER THE AREA FRIDAY
AFTERNOON...WITH A SMALL CHANCE OF RAIN SHOWERS.

/16

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FIRE WEATHER WATCH FROM 1 PM SATURDAY TO 5 PM SATURDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...MONROE...WASHINGTON...AND
     WILCOX.

FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Oct 27, 5:45 AM CDT, 22 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
545 AM CDT THU OCT 27 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-281200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
545 AM CDT THU OCT 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR
SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE
WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONG COLD FRONT WILL MOVE ACROSS THE CENTRAL GULF COAST REGION
LATE FRIDAY AND FRIDAY NIGHT. NORTHERLY WINDS WILL STEADILY BUILD IN
THE WAKE OF THE COLD FRONT FRIDAY NIGHT THROUGH SATURDAY AFTERNOON
THEN GRADUALLY DIMINISH THROUGH SUNDAY. HAZARDOUS CONDITIONS FOR
SMALL CRAFT CAN BE EXPECTED LATE FRIDAY THROUGH SATURDAY. SMALL
CRAFT ADVISORIES WILL LIKELY BE REQUIRED LATE FRIDAY THROUGH EARLY
SATURDAY.

A WIND ADVISORY MAY ALSO BE NEEDED...GENERALLY FOR THE LOWER HALF OF
THE FORECAST AREA LATE FRIDAY THROUGH SATURDAY...MOSTLY DUE TO
FREQUENT WIND GUSTS FROM 25 TO 30 MPH.

DUE TO LARGE SWELLS GENERATED FROM HURRICANCE RITA OVER THE WESTERN
CARIBBEAN AND LOWER GULF HIGHER THEN NORMAL SURF WILL BE LIKELY
ALONG AREA BEACHES...BEGINNING ON FRIDAY CONTINUING THROUGH SUNDAY.
A MODERATE RISK FOR DANGEROUS RIP CURRENTS WILL ALSO BE LIKELY IF
THESE CONDITIONS OCCUR.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH MONDAY.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 2:15 PM CDTRed Flag WarningMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more28 hr

Nearby

Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.